# SDR MWEA98771

- Difficulty date: July 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Part number: 0080004003
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THREE RED UNSAFE LIGHTS STAYED ON UPON GEAR RETRACTION CYCLED GEAR DOWN AND RED LIGHTS STAYED ON WITHOUT ANY GREEN LIGHTS ON.  REMOVED AND REPLACED PROX SWITCH CONTROL CIRCUIT BREAKER AND PROX SWITCH CONTROL BOX.
